# SDR HEEA0014655

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 205040231009
- Condition: Corroded
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX HAS CORROSION ON FLANGE AREA.
